# SDR DALA2015012100430

- Difficulty date: January 14, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 79,805 hours, 36,444 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 600-640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, SKIN BS 600 - 640, S15-18L DAMAGED.  REPAIR OF C/W HFEC INSPECTION IAW ERA 477155-14, REV B, SEC III.  NO CRACKS FOUND.
